# SDR FDEA202210282682

- Difficulty date: October 28, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 94,421 hours, 20,288 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION ON RIGHT HAND WING FUEL TANK   CUTOUT BETWEEN STATION XORS = 683.4 AND STATION XORS = 713.6 AT EXISTING REPAIR   HOLE ( #30 ) FOUND CRACK INDICATION.  REPAIRED AS PER SRM 57-20-02-2R REPAIR 4   FIGURE 201 AND EA # 1-5730-T0371418 P1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
